CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
科学精神的传承挑战与对策 期刊论文
科技导报北京, 2019, 卷号: 37, 期号: 22, 页码: 143-148
Authors:  李晓轩;  徐伟宣;  刘则渊;  李伦;  姜雪峰;  徐翔;  陈悦;  周涛;  徐芳;  刘文斌;  郑毅;  马士聪;  刘驰;  王贤文;  陈玥如
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Local variable selection of nonlinear nonparametric systems by first order expansion 期刊论文
SYSTEMS & CONTROL LETTERS, 2018, 卷号: 111, 页码: 1-8
Authors:  Zhao, Wenxiao;  Chen, Han-Fu;  Bai, Er-Wei;  Li, Kang
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Nonlinear ARX system  Variable selection  Local linear estimator  Strong consistency  
Recursive Nonparametric Identification of Nonlinear Systems With Adaptive Binary Sensors 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 8, 页码: 3959-3971
Authors:  Zhao, Wenxiao;  Chen, Han-Fu;  Tempo, Roberto;  Dabbene, Fabrizio
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Binary sensor  nonparametric nonlinear system  recursive identification  stochastic approximation  strong consistency  
多输入多输出hammerstein和wiener系统的适应调节 期刊论文
系统科学与数学, 2016, 卷号: 36, 期号: 7, 页码: 893
Authors:  冯文辉;  陈翰馥;  赵文虓
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
随机系统的递推辨识从个例到一般框架 期刊论文
控制理论与应用, 2014, 卷号: 31, 期号: 7, 页码: 962
Authors:  赵文虓;  陈翰馥
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
New results on recursive identification of NARX systems 期刊论文
INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2011, 卷号: 25, 期号: 10, 页码: 855-875
Authors:  Zhao, Wen-Xiao;  Chen, Han-Fu;  Zhou, Tong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear ARX system  Hammerstein system  recursive identification  convergence rate  stochastic approximation  Markov chain  
几类典型随机非线性系统的辨识 期刊论文
系统科学与数学, 2011, 卷号: 031, 期号: 009, 页码: 1019
Authors:  陈翰馥;  赵文虓
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Recursive identification for Hammerstein system with ARX subsystem 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2006, 卷号: 51, 期号: 12, 页码: 1966-1974
Authors:  Zhao, Wen-Xiao;  Chen, Han-Fu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ARX  Hammerstein system  nonparametric nonlinearity  recursive estimate  strong consistency  stochastic approximation  
Infinitely Many Solutions for a Nonlinear Elliptic Equation Involving Critical Sobolev Exponent 期刊论文
Acta Mathematica Scientia, 1991, 卷号: 11, 期号: 2, 页码: 128
Authors:  Chen WX(陈文雄)
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
A TRUDINGER INEQUALITY ON SURFACES WITH CONICAL SINGULARITIES 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1990, 卷号: 108, 期号: 3, 页码: 821-832
Authors:  CHEN, WX
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30